Aubagio rash

Hi everyone

I started taking Aubagio a little over a month ago. Things were fine until I forgot my pills and went on a business trip for 5 days. When I got back i started the pills again and now I have a Rash right in the palm of my hand. It itches like crazy. I called my neuro today and he said stop taking the pill until it clears up. He also said this was a side effect to Aubagio. Has anyone heard of his or experienced it? Thanks much

Skip

Promoted Content

Get email updates from MSAA

MS news, local educational events, vital programs & services

Subscribe now

Promoted by My MSAA Community

8 Replies

oldestnewest
  • Hi jkdavid99 lm not taking aubagio so l cant help you with that. I am sorry your having such a reaction to it tho. Put some aloe on it if you can. Hope it goes away soon. :)

  • theres a ton of side effects with aubagio but to me its better than taking a shot daily

  • Hey cloudbear l almost resemble that statment. I take the 3x's a wk shot lol :)

  • I have been on aubagio for one year now and the only side effect that I experienced is the hair thinning but that stopped after a few months

  • I also have been taking Aubagio for over a year now and the only side effect had been hair loss which has since stopped. It has been a great boon to me - no relapse, improved balance and walking. I've not heard anything about "rash" as a side effect.

  • I developed a all over body very itchy rash from Aubagio .... I am allergic to it ,so it seems.... my neuro had this happen to one other patient.... I am not sure about your rash on your palm but if it spread to other places I would get in touch with Dr.... I have not heard or read about your particular reaction to Aubagio but I am not a medical professional or drug expert

  • Did you stop taking it all together or did the rash go away? Dr told me I could start again once rash went away but I don't want it to come back. So far I am lucky it's just on my palm. And nowhere else. Other than that the pill was a good fit for me.

  • I stopped taking it altogether.... it was a whole body rash, I have a few drug allergies so I don't mess around with it.